# SDR AALA2000214

- Difficulty date: January 24, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1230
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN UPPER LIGHTENING HOLE IN VERTICAL SKIN OF LEFT TORQUE BOX AREA AT STATION 1230.  STOP DRILLED CRACK, ROUTED AREA.  ALODINED PRIMED AND INSTALLED DOUBLER, SRM 53-10-10.  (M)
